# SDR HALA2011042700172

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 95,023 hours, 18,186 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 7G1103
- Part serial: 24815
- Condition: Inoperative
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOOST PUMP (CTR R) LOW PRESSURE LIGHT ILLUMINATED WITH SWITCH ON. EICAS MSG "CTR RT FUEL PUMP".  REPLACED CTR RT OVERRIDE BOOST PUMP PRESSURE SWITCH IAW AMM 28-42-01.  OPS CHECK OK.  OK FOR SERVICE.
